Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Quad Cities, IA

June 26, 2015Hancock County, McDonough County, Illinois; Clark County, Scotland County, Missouri; Lee County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 26, 2015, 10:09 AM CDT for Hancock County, McDonough County, Illinois; Clark County, Scotland County, Missouri; Lee County, Iowa. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 10:09 AM CDT (15:09 UTC)
Expired
Jun 26, 2015, 4:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Lee County, IA, Hancock County, IL, McDonough County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 162 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 10:25 AM CDTFLASH FLOODAugusta, ILCOUNTY DISPATCH REPORTED THAT ILLINOIS HIGHWAY 61 WAS CLOSED DUE TO WATER OVER THE ROADWAY BETWEEN BOWEN AND AUGUSTA.
Jun 26, 10:30 AM CDTFLASH FLOODMacomb, ILCOUNTY DISPATCH REPORTED STREET FLOODING MACOMB WITH WATER UP TO A FOOT DEEP AT SOME LOCATIONS. WATER ISSUES WERE ONGOING IN OTHER PARTS OF THE COUNTY.
Jun 26, 11:20 AM CDTHEAVY RAIN 1.7Bushnell, ILRAIN FELL OVER A 45 MINTUE PERIOD.
Jun 26, 12:06 PM CDTFLASH FLOODKahoka, MOWATER 6 TO 12 INCHES DEEP IN THE SIDE STREETS IN TOWN.
Jun 26, 12:30 PM CDTFLASH FLOODKahoka, MOWATER SEVERAL FEET DEEP WHICH FLOODED CARS...WATER RESCUE AT INTERSECTION OF ROUTE 81 AND U.S. 136.
Jun 26, 12:39 PM CDTHEAVY RAIN 2.54 E Greensburg, MORAINFALL OVER THE PAST 6 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WGUS53 KDVN 261509
FFWDVN
ILC067-109-IAC111-MOC045-199-262100-
/O.NEW.KDVN.FF.W.0014.150626T1509Z-150626T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 AM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN LEE COUNTY IN SOUTHEASTERN IOWA...
  SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
  CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 400 PM CDT
            
* AT 1006 AM CDT...DOPPLER RADAR INDICATED SCATTERED SLOW MOVING 
  SHOWERS AND THUNDERSTORM PRODUCING HEAVY RAIN ACROSS NORTHEAST 
  MISSOURI...FAR SOUTHEAST IOWA...INTO WEST CENTRAL ILLINOIS. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MACOMB...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...MEMPHIS...
  NAUVOO...BUSHNELL...HAMILTON...WARSAW...COLCHESTER...LA HARPE...
  MONTROSE...BLANDINSVILLE...AUGUSTA...WAYLAND...BOWEN...INDUSTRY...
  GOOD HOPE AND PRAIRIE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4020 9143 4020 9150 4025 9152 4026 9195
      4030 9195 4030 9234 4060 9234 4063 9045
      4028 9045 4028 9091 4019 9091

$$

SHEETS
3 follow-up statements
792 
WGUS73 KDVN 261641
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1141 AM CDT FRI JUN 26 2015

ILC067-109-IAC111-MOC045-199-262100-
/O.CON.KDVN.FF.W.0014.000000T0000Z-150626T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK IL-MCDONOUGH IL-LEE IA-SCOTLAND MO-CLARK MO-
1141 AM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
HANCOCK...MCDONOUGH...SOUTHWESTERN LEE...SCOTLAND AND CLARK
COUNTIES...

AT 1125 AM CDT...DOPPLER RADAR INDICATED ANOTHER NEARLY STATIONARY 
STORMS WITH HEAVY RAIN ACROSS SCOTLAND AND CLARK COUNTIES. THIS WAS 
SLOWLY EXPANDING EAST INTO HANCOCK AND MCDONOUGH COUNTIES. RAINFALL 
AMOUNTS OF 1 TO 3 INCHES HAS ALREADY FALLEN ACROSS THE WARNED AREA. 
AT 1120 AM...A TRAINED SPOTTER REPORTED 1.7 INCHES OF RAIN HAD 
FALLEN IN 45 MINUTES NEAR BUSHNELL IN NORTHEAST MCDONOUGH COUNTY. AS 
RESULT OF RECENT HEAVY RAIN...AND ADDITIONAL SLOW MOVING STORMS WITH 
HEAVY RAINFALL RATES...FLASH FLOODING IS ALREADY OCCURRING ACROSS 
MUCH OF THE WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MACOMB...KEOKUK...CARTHAGE...KAHOKA...MEMPHIS...NAUVOO...NIOTA...
BUSHNELL...HAMILTON...WESTERN ILLINOIS UNIVERSITY...WARSAW...
FANDON...COLCHESTER...DISCO...LA HARPE...COLUSA...NEW BOSTON...
MONTROSE...BLANDINSVILLE...CROTON...AUGUSTA...COLMAR...INDUSTRY...
BOWEN...PRAIRIE CITY...ST. FRANCISVILLE...WAYLAND...GOOD HOPE...ADAIR
AND WYACONDA.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4020 9143 4020 9150 4025 9152 4026 9195
      4030 9195 4030 9234 4060 9234 4063 9045
      4028 9045 4028 9091 4019 9091

$$

SHEETS
101 
WGUS73 KDVN 261801
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT FRI JUN 26 2015

ILC067-109-IAC111-MOC045-199-262100-
/O.CON.KDVN.FF.W.0014.000000T0000Z-150626T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK IL-MCDONOUGH IL-LEE IA-SCOTLAND MO-CLARK MO-
101 PM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
HANCOCK...MCDONOUGH...SOUTHWESTERN LEE...SCOTLAND AND CLARK
COUNTIES...

AT 1252 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
WITH HEAVY RAIN CONTINUED ACROSS MUCH OF SCOTLAND...CLARK...SOUTHERN 
LEE...AND THE WESTERN HALF OF HANCOCK COUNTY. RADAR ESTIMATES 
INDICATED WIDESPREAD RAINFALL OF 2 TO 4 INCHES HAS FALLEN OVER MUCH 
OF THIS AREA THIS MORNING AND FLASH FLOODING HAS BEEN REPORTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 4020 9143 4020 9150 4025 9152 4026 9195
      4030 9195 4030 9234 4060 9234 4063 9045
      4028 9045 4028 9091 4019 9091

$$

SHEETS
542 
WGUS73 KDVN 262102
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
402 PM CDT FRI JUN 26 2015

IAC111-ILC067-109-MOC045-199-262109-
/O.EXP.KDVN.FF.W.0014.000000T0000Z-150626T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK IL-MCDONOUGH IL-LEE IA-SCOTLAND MO-CLARK MO-
402 PM CDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING FOR HANCOCK...MCDONOUGH...SOUTHWESTERN
LEE...SCOTLAND AND CLARK COUNTIES WILL EXPIRE AT 400 PM CDT...

THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLASH FLOODING IS NO 
LONGER EXPECTED. 

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
AS FLOODING WILL CONTINUE ALONG RIVERS...STREAMS AND LOW LYING AREAS 
DUE TO THE RECENT HEAVY RAINFALL. 

LAT...LON 4020 9143 4020 9150 4025 9152 4026 9195
      4030 9195 4030 9234 4060 9234 4063 9045
      4028 9045 4028 9091 4019 9091

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 7:29 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 26, 7:29 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 AM CDT FRI JUN 26 2015

.SYNOPSIS...
ISSUED AT 325 AM CDT FRI JUN 26 2015

SEVERE MCS IS MOVING SOUTHEAST ACROSS EXTREME EASTERN KS AND
WESTERN MO BUT WAS MOVING SOUTHEAST WHERE THE HIGHER CAPE AND
MOISTURE WAS LOCATED. TO THE NORTH OF THE BOWING LINE THERE WAS AN
AREA OF STRATIFORM RAIN AND A FEW EMBEDDED LIGHTNING STRIKES IN
EXTREME SOUTHERN IA AND THIS WAS SPREADING EASTWARD. IN THE
MEANTIME...SCATTERED SHOWERS WERE LOCATED IN NORTHERN IA BUT THE
LOW LEVELS WERE QUITE DRY AND MOST OF THIS WAS ALOFT. A COUPLE OF
OBSERVATIONS SITES DID HAVE 10SM -RA. THIS WAS AHEAD OF AN UPPER
LEVEL TROUGH DIVING SOUTHEAST OUT OF THE DAKOTAS.

ON THE WEATHER MAP...A NEARLY STATIONARY EAST-WEST FRONTAL
BOUNDARY EXTENDED FROM SW KS TO CENTRAL MO AND TO VA. THE
NOCTURNAL LOW LEVEL JET WAS VEERED INTO MO. HIGH PRESSURE WAS
LOCATED IN THE NORTHERN GREAT LAKES REGION. 3 AM TEMPERATURES IN
THE DVN CWA RANGED FROM 60 AT FREEPORT TO 70 AT KEOKUK. READINGS
WERE IN THE COOL 40S AROUND THE NORTHERN GREAT LAKES REGION
ASSOCIATED WITH THE CANADIAN HIGH.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 325 AM CDT FRI JUN 26 2015

FORECAST FOCUS ON SHOWERS AND A FEW THUNDERSTORMS TODAY BUT THEN
DRY AND COOLER TONIGHT.

TODAY...OPERATIONAL MODELS TAKE THE NORTHERN FRINGES OF THE MO MCS
ACROSS OUR FAR SOUTHERN COUNTIES THIS MORNING. HOWEVER...CONSIDERING
THIS IS STRATIFORM TYPE PRECIPITATION THE MODELS SEEM TO BE OVERDOING
THE QPF. THE HEAVY RAIN IS TIED TO THE SEVERE MCS WELL TO OUR SOUTH
WHERE PWATS ARE 2 INCHES. THERE MAY BE A FEW EMBEDDED LIGHTNING
STRIKES BUT FOR THE MOST PART THIS IS LIGHT TO MODERATE RAIN. IN
THE NORTHERN CWA...FORECAST SOUNDINGS INDICATE THE LOW LEVELS ARE
QUITE DRY UNTIL LATER THIS MORNING AND AFTERNOON WHEN MOISTENING
OCCURS. THEREFORE I WILL HAVE CHANCE POPS FOR A TIME THIS MORNING
THEN GO WITH SCATTERED SHOWERS. ASSUMING SOME BREAKS IN THE
OVERCAST THERE MAY BE JUST ENOUGH INSTABILITY TO HAVE ISOLATED
WEAK THUNDERSTORMS THIS AFTERNOON (SBCAPES WILL BE ABOUT 500 J/KG).
THESE SHOWERS WILL BE GENERATED BY A DEEPENING UPPER LEVEL TROUGH
DIVING SOUTHEAST OUT OF THE DAKOTAS. TEMPERATURES WILL BE HELD IN
CHECK DUE TO PLENTY OF CLOUDS AND A NORTHEAST WIND. AFTERNOON
HIGHS WILL BE IN THE MID 70S. THIS IS ROUGLY 10 DEGREES BELOW
NORMAL FOR LATE JUNE.

TONIGHT...AS THE UPPER LEVEL TROUGH DIGS STRONGLY INTO THE OHIO
VALLEY SUBSIDENCE IN IT'S WAKE WILL BRING CLEARING SKIES AND DRIER
AIR INTO THE DVN CWA...ON NORTHERLY WINDS. ANY LINGERING SHOWERS
WILL END THIS EVENING. THIS UPPER LEVEL PATTERN LOOKS ALMOST
FALL-LIKE WITH A DEEP TROUGH IN THE EAST AND A BIG RIDGE IN THE
WEST. TIME TO OPEN THE WINDOWS AS MINIMUM TEMPERATURES DROP INTO
THE 50S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 325 AM CDT FRI JUN 26 2015

ACTIVE NORTHWEST FLOW ALOFT TO DOMINATE THROUGH THE PERIOD WITH PERIODIC RAIN
CHANCES AND NEAR TO BELOW NORMAL TEMPS.

SATURDAY...LOOKS TO BE BEST DAY OF THE WEEKEND BY FAR WITH WEAK HIGH PRESSURE
IN CONTROL PROVIDING AMPLE SUNSHINE AND COMFORTABLE HUMIDITY LEVELS WITH
AID OF DRYING ON NORTHERLY WINDS. HIGHS SHOULD GENERALLY BE IN THE UPPER 70S
TO AROUND 80.

SUNDAY...GENERAL CONSENSUS ON SUNDAY BEING UNSETTLED/WET WITH THE PASSAGE OF AN
UPPER LEVEL DISTURBANCE AND ATTENDANT SURFACE COLD FRONT. THE AMOUNT OF
HEATING/DESTABILIZATION AND MOISTURE RECOVERY WILL LOOM LARGE IN DETERMINING THE
POTENTIAL FOR ANY STRONG TO POSSIBLY SEVERE STORMS DURING THE AFTERNOON.

MONDAY THROUGH FRIDAY...STAGNANT HIGH AMPLITUDE UPPER PATTERN TO FEATURE WESTERN
RIDGE /HEAT DOME/ AND EASTERN TROUGH. THE END RESULT FOR OUR CWA IS A
CONTINUATION OF ACTIVE NORTHWEST FLOW FOR MOST IF NOT ALL OF NEXT WEEK. WHILE
THIS WILL SPELL PERIODIC RAIN CHANCES THERE WILL BE A LOT OF DRY TIME AS WELL.
TRYING TO PIN DOWN THE MORE FAVORABLE PERIODS FOR RAIN CHANCES IS THE MAIN
CHALLENGE GIVEN MODEL DIFFERENCES WITH TIMING OF WEAK DISTURBANCES IN NORTHWEST
FLOW LARGELY ATTRIBUTED TO POOR RESOLUTION OF THESE LOW AMPLITUDE WAVES.
BLANKETING THE LONG TERM WITH RAIN CHANCES IS THE UNFORTUNATE BY-PRODUCT OF SUCH
A DILEMMA... BUT AGAIN DO ANTICIPATE THERE TO BE MANY DRY HOURS. AS FOR TEMPS
GENERALLY EXPECT PERSISTENCE WITH HIGHS MAINLY IN THE 70S/NEAR 80 AND LOWS IN THE
50S/60S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 728 AM CDT FRI JUN 26 2015

OCNL MVFR/IFR CIGS THIS MORNING IN SHOWERS AND FOG THEN VFR CIGS
IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON. CLEARING
TONIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. NORTHEAST WINDS
AROUND 10 KNOTS TODAY THEN NORTH LESS THAN 10 KNOTS TONIGHT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...05
AVIATION...HAASE
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT FRI JUN 26 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED OVER PORTIONS OF THE OUTLOOK AREA SUNDAY
INTO SUNDAY EVENING. THEN...PERIODIC THUNDERSTORM CHANCES WILL
EXIST FROM MONDAY THROUGH THURSDAY. THE POTENTIAL FOR SEVERE
WEATHER AND ORGANIZED HEAVY RAINFALL WITH ANY OF THESE STORMS
APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

HAASE/MCCLURE

In the hours before

Local storm report, Jun 26, 9:17 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HEAVY RAIN       MONTROSE                40.53N 91.42W
06/26/2015  M1.00 INCH       LEE                IA   PUBLIC

            VIA TWITTER

&&

DC
Local storm report, Jun 26, 9:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
946 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       1 NW MACOMB             40.48N 90.69W
06/26/2015  M2.80 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            SINCE 630 AM

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:59 PM CDTAreal Flood WarningDVNHancock, McDonough2 hr

Nearby

Flash Flood Warnings in Illinois, 2015Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.